# SDR QXEA0201660

- Difficulty date: October 6, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 9,740 hours, 13,623 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drag Strut
- Condition: Chafed
- Location: Nacelle Mlgww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE ARE TWO CHAFE MARKS ON HEAVY STRUCTURE IN NR 2 WHEEL WELL FORWARD SECTION ABOVE INBOARD V LOBE OF DRAG STRUT. REPAIRED IAW DHC-8 SRM 51-20-51 AND HORIZON AIR EA 2-54-156.
